MAUDE Adverse Event Report: MPRI SCREW-IN LEAD; ELECTRODE, PACEMAKER, PERMANENT

MPRI SCREW-IN LEAD; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5071-25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead fractured.The rv lead was capped and replaced.No patient complications have been reported as a result of this event.

Brand Name
SCREW-IN LEAD
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11025904
Report Number2649622-2020-24711
Device Sequence Number1087330
Product Code DTB
UDI-Device Identifier00681490124300
UDI-Public00681490124300
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2018
Device Model Number5071-25
Device Catalogue Number5071-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADSR01 IPG.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age4 YR